# SDR 96UAL900752

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ORD, OUTBOARD FLAPS STOP AT 15 DEGREES.  INBOARDS WENT TO 25 DEGREES.  OUTBOARDS SHOW SOME ASYMMETRY IN NEEDLES AT 15 DEGREES.
